Are the Zoloft side effects catching up w/ me?
I started taking Zoloft on Feb 22. I felt really good with no real serious side effects until like Monday (March 9). I felt this yucky depression/foggy head/sleepy/anxious/jaw-clenching feeling and leg pain. Also, obsessive thoughts and crying spells. Just can't relax. It is PMS time, but this feels worse than my usual PMS.
I was taking 25mg, but I went to the psych's yesterday and he upped me to 75mg. I'm taking this for anxiety disorder and mild depression by the way...been dealing w/ it for years (I'm 19 now).
What do you think?
- Anonim1 dekade yang laluJawaban Favorit
I took zoloft once for depression, and I always had problems with side-effects similar to the ones you've just mentioned. One thing that helped me alot with taking zoloft was to take it at night before bed instead of in the morning. This usually helped with the fogginess. Otherwise, if you feel like your depression / anxiety is worsening, I'd sincerely urge you to go to your doctor and try a different medicine. Personally, I went through 3 other medicines after zoloft and none of them ended up helping me. I would suggest asking your doctor about a newer antidepressant called "pristiq". I took that for a while without any side-effects.
Depression sucks, but remember that you have the power of mind to accept / refuse negative thoughts! What helped me the most with getting over depression had nothing to do with medicine.Sumber: my experience from depression / antidepressents
- ?Lv 44 tahun yang lalu
all and sundry is diverse. i'm at the instant on Zoloft and have been by approximately 12 diverse meds. So for somebody to assert do no longer take it it incredibly is undesirable is ridiculous. in case you will need particularly nasty area effects in the present day, say interior the 1st week or 2, and that they are completely insupportable (in the event that they are particularly undesirable even after 3 days then call) then call your pdoc and enable them to correctly known. in case you're having a severe reaction then they won't taper them down, why shop you depressing plus meaning something is faulty. in case you have taken them for a protracted time then they are going to taper you down yet will probably provide you something else to compensate. the main common area effects are dizziness, constipation, problems. I had a migraine well-known for the 1st 10 days i strengthen into on it yet caught with it and that i'm happy that I did. For the 1st time in a protracted time my melancholy is being controlled somewhat properly. It takes approximately 4 to 6 weeks to get the finished result and to correctly known if meds like those are going to paintings for you. It all set to work for me in the present day notwithstanding it took a whilst for a great sort of the realm effects to positioned on off. in case you're bipolar then you incredibly ought to be monitored by way of fact antidepressants might reason speedy cycling moodwise. good success.